Universidad Complutense de Madrid
E-Prints Complutense

On the irreducible components of globally defined semianalytic sets.

Impacto

Downloads

Downloads per month over past year

Fernando Galván, José Francisco (2016) On the irreducible components of globally defined semianalytic sets. Mathematische Zeitschrift, 283 (3-4). pp. 1071-1109. ISSN 0025-5874

[img] PDF
Restringido a Repository staff only

1MB
[img]
Preview
PDF
980kB

Official URL: http://link.springer.com/article/10.1007%2Fs00209-016-1634-9


URLURL Type
http://link.springer.comPublisher


Abstract

t In this work we present the concept of amenable C-semianalytic subset of a real analytic manifold M and study the main properties of this type of sets. Amenable C-semianalytic sets can be understood as globally defined semianalytic sets with a neat behavior with respect to Zariski closure. This fact allows us to develop a natural definition of irreducibility and the corresponding theory of irreducible components for amenable Csemianalytic sets. These concepts generalize the parallel ones for: complex algebraic and analytic sets, C-analytic sets, Nash sets and semialgebraic sets.


Item Type:Article
Additional Information:

Dedicated to Prof. C. Andradas in occasion of his 60th birthday.

Uncontrolled Keywords:C-analytic and C-semianalytic sets; Amenable C-semianalytic sets;Zariski closure · Irreducibility; Irreducible components; Analytic normalization.
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:36555
Deposited On:04 Apr 2016 07:46
Last Modified:07 Sep 2016 08:27

Origin of downloads

Repository Staff Only: item control page